# SDR AALA981865

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN STRINGER 27 RIGHT STATION 720F PLUS 5 INCHES.  REMOVED CORROSION, INSTALLED REPAIR SPLICE PER SRM 53-10-3.  (M)
